Coherency and constructions for monoids

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalThe Quarterly Journal of Mathematics
DateAccepted/In press - 17 Aug 2020
DateE-pub ahead of print - 11 Dec 2020
DatePublished (current) - Dec 2020
Volume71
Number of pages27
Pages (from-to)1461-1488
Early online date11/12/20
Original languageEnglish

Bibliographical note

© The Author(s) 2020. Published by Oxford University Press. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations